# SDR ASAA2013070495471

- Difficulty date: July 4, 2013
- Submitted: July 9, 2013
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 610 hours, 199 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 007762
- Condition: Failed
- Location: Ee Bay
- Part time: 610 hours, 199 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN CRUISE HAD DUAL FMC FAILURE, LEFT VTK AND MAP FLAGS. FOLLOWED QRH 11.30 RESTORED DUAL FMC OPERATION WITH FMC SWITCH BOTH ON R. FMC L BEARING AND DISTANCE INFORMATION DID NOT RESTORE.  ACFT GROUNDED.  RESET BOTH FMC IAW FIM 34-61, TASK 807. FMC-RT FAULT, RIGHT FMC LAST LEG AND GROUND FAULT IAW FIM 34-61, TASK 801.  NO FAULTS LT FMC.  REPLACED RIGHT FMC COMPUTER, REF MM 34-61-02 LOADED ALL REQUIRED SW INTO THE NEW FMC COMPUTER.  OPS CK NORMAL, REF MM 34-61-00.
